Hao Guo

Visiting Assistant Professor

BLOC 633G
(979) 845-3261
haoguo [AT] math.tamu.edu

Curriculum Vitae

Education


Research Interests

  • Equivariant and Higher Index Theory
  • Noncommutative Geometry
  • K-Theory

Publications

  • (2018) Hao Guo. Index of Equivariant Callias-Type Operators and Invariant Metrics of Positive Scalar Curvature. 30 pp. [Submitted, 1803.05558]
  • (2018) Hao Guo, Varghese Mathai and Hang Wang. Positive Scalar Curvature and Poincaré Duality for proper actions, Journal of Noncommutative Geometry. 47 pp. [To appear, 1609.01404]

Other Writing

  • (2018) Hao Guo. Positive Scalar Curvature and Callias-Type Index Theorems for Proper Actions. (Thesis abstract.) Bulletin of the Australian Mathematical Society. [To appear.]
  • (2017) Hao Guo. A Poincaré Duality in K-Theory. Australian Mathematical Society Gazette, 44 (2017), No. 1, 36-38.